MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product letter send to customer to contact customer care.On (b)(6) 2017 customer contact us and stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained results of 575mg/dl.The expected fasting blood glucose test result range is 145 to 165mg/dl.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 306 and 374mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 07/20/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: -true metrix 331mg/dl date: (b)(6) 2017 time: 5:58pm not fasting.- true metrix 392mg/dl date: (b)(6) 2017 time: 4:00pm not fasting.- true metrix 306mg/dl date: (b)(6) 2017 time: 6:43pm not fasting.- true metrix 374 mg/dl date (b)(6) 2017 time: 6:44pm not fasting.Customer went to hospital regarding high reading of 575 mg/dl fasting.Customer at hospital had a reading of 499 mg/dl lab fasting.Customer was admitted and released on (b)(6) 2017 for hyperglycemia.Customer states they were released with a reading of 381 mg/dl fasting on (b)(6) 2017.Customer sought an endocrinologist and was put on a sliding scale of humalog.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7048739
Report Number1000113657-2017-01982
Device Sequence Number1798735
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1